RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 5(137), Pages 67–80 (Mi umn5790)  

This article is cited in 25 scientific papers (total in 25 papers)

Dynamical systems, factors and representations of groups

A. A. Kirillov


Full text: PDF file (1698 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1967, 22:5, 63–75

Bibliographic databases:

UDC: 519.9
MSC: 37A35, 22A25, 28D20, 28A20, 22D10, 20J06
Received: 14.11.1966

Citation: A. A. Kirillov, “Dynamical systems, factors and representations of groups”, Uspekhi Mat. Nauk, 22:5(137) (1967), 67–80; Russian Math. Surveys, 22:5 (1967), 63–75

Citation in format AMSBIB
\Bibitem{Kir67}
\by A.~A.~Kirillov
\paper Dynamical systems, factors and representations of groups
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 5(137)
\pages 67--80
\mathnet{http://mi.mathnet.ru/umn5790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217256}
\zmath{https://zbmath.org/?q=an:0169.46602}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 5
\pages 63--75
\crossref{https://doi.org/10.1070/RM1967v022n05ABEH001226}


Linking options:
  • http://mi.mathnet.ru/eng/umn5790
  • http://mi.mathnet.ru/eng/umn/v22/i5/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kushnirenko, “On metric invariants of entropy type”, Russian Math. Surveys, 22:5 (1967), 53–61  mathnet  crossref  mathscinet  zmath
    2. V. Ya. Golodets, “Classification of representanions of the anticommutation relations”, Russian Math. Surveys, 24:4 (1969), 1–63  mathnet  crossref  mathscinet  zmath
    3. V. Ya. Golodets, “On factor-representations of types II and III for commutation relations”, Math. USSR-Sb., 7:4 (1969), 491–501  mathnet  crossref  mathscinet  zmath
    4. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
    5. A. M. Stepin, “Cohomologies of automorphism groups of a Lebesgue space”, Funct. Anal. Appl., 5:2 (1971), 167–168  mathnet  crossref  mathscinet  zmath
    6. A. M. Vershik, “Continuum of pairwise nonisomorphic diadic sequences”, Funct. Anal. Appl., 5:3 (1971), 182–184  mathnet  crossref  mathscinet  zmath
    7. R. S. Ismagilov, “Unitary representations of the group of diffeomorphisms of a circle”, Funct. Anal. Appl., 5:3 (1971), 209–216  mathnet  crossref  mathscinet  zmath
    8. A. M. Stepin, “On entropy invariants of decreasing sequences of measurable partitions”, Funct. Anal. Appl., 5:3 (1971), 237–240  mathnet  crossref  mathscinet  zmath
    9. R. S. Ismagilov, “On unitary representations of the group of diffeomorphisms of a compact manifold”, Math. USSR-Izv., 6:1 (1972), 181–209  mathnet  crossref  mathscinet  zmath
    10. S. A. Yuzvinskii, “On the entropy of a sequence of partitions generated by an endomorphism”, Funct. Anal. Appl., 6:3 (1972), 250–252  mathnet  crossref  mathscinet  zmath
    11. L. A. Bunimovich, “Vklyuchenie sdvigov Bernulli v nekotorye spetsialnye potoki”, UMN, 28:3(171) (1973), 171–172  mathnet  mathscinet  zmath
    12. I. V. Evstigneev, “Polozhitelnye matrichnye kotsikly nad dinamicheskimi sistemami”, UMN, 29:5(179) (1974), 219–220  mathnet  mathscinet  zmath
    13. A. M. Vershik, I. M. Gel'fand, M. I. Graev, “Representations of the group of diffeomorphisms”, Russian Math. Surveys, 30:6 (1975), 1–50  mathnet  crossref  mathscinet  zmath
    14. Robert J. Zimmer, “Random walks on compact groups and the existence of cocycles”, Isr J Math, 26:1 (1977), 84  crossref  mathscinet  zmath
    15. V. G. Vinokurov, N. N. Ganikhodzhaev, “Conditional functions in the trajectory theory of dynamical systems”, Math. USSR-Izv., 13:2 (1979), 221–252  mathnet  crossref  mathscinet  zmath  isi
    16. G. W. Riley, “Approximations and the spectral properties of measure-preserving group actions”, Isr J Math, 33:1 (1979), 9  crossref  mathscinet  zmath
    17. R. S. Ismagilov, “The spectrum of dynamical systems and the Riesz products”, Math. USSR-Sb., 67:2 (1990), 341–366  mathnet  crossref  mathscinet  zmath  isi
    18. Nguyen Dinh Cong, “Topological classification of linear hyperbolic cocycles”, J Dyn Diff Equat, 8:3 (1996), 427  crossref  mathscinet  zmath
    19. R. Grigorchuk, P. Harpe, “On problems related to growth, entropy, and spectrum in group theory”, J Dyn Control Syst, 3:1 (1997), 51  crossref  mathscinet  zmath  elib
    20. Lemanczyk M., Lesigne E., “Ergodicity of Rokhlin Cocycles”, J. Anal. Math., 85 (2001), 43–86  crossref  isi
    21. R. S. Ismagilov, “Riesz Products, Random Walks, and the Spectrum”, Funct. Anal. Appl., 36:1 (2002), 13–24  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    22. A. V. Rozhdestvenskii, “On the additive cohomological equation and time change for a linear flow on the torus with a Diophantine frequency vector”, Sb. Math., 195:5 (2004), 723–764  mathnet  crossref  crossref  mathscinet  zmath  isi
    23. A. A. Prikhod'ko, “Littlewood polynomials and applications of them in the spectral theory of dynamical systems”, Sb. Math., 204:6 (2013), 910–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    24. A. A. Prikhod'ko, “Ergodic Automorphisms with Simple Spectrum and Rapidly Decreasing Correlations”, Math. Notes, 94:6 (2013), 968–973  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    25. Bashtanov A.I., “Conjugacy Classes Are Dense in the Space of Mixing a"Currency Sign (D) -Actions”, Math. Notes, 99:1-2 (2016), 9–23  mathnet  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:519
    Full text:266
    References:50
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019